Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Note on Efficiency-Consistent Designs

S. M. Lewis and A. M. Dean
Journal of the Royal Statistical Society. Series B (Methodological)
Vol. 47, No. 2 (1985), pp. 261-262
Published by: Wiley for the Royal Statistical Society
Stable URL: http://www.jstor.org/stable/2345567
Page Count: 2
  • Read Online (Free)
  • Download ($29.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Abstract

Every equi-replicate connected design with orthogonal factorial structure is shown to be efficiency-consistent. This result implies that all such designs are faithful with regard to main effects.

Page Thumbnails

  • Thumbnail: Page 
[261]
    [261]
  • Thumbnail: Page 
262
    262